# SDR 2011FA0000140

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: General aviation
- Aircraft: N352CP
- Make and model: Cessna 182T
- Aircraft serial: 18281504
- Aircraft time: 1,485 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,485 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Condition: Burned
- Location: Magneto
- Part time: 477 hours
- Component: Magneto, Slick
- Component part number: 6351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LEFT MAGNETO FOR 500 HOUR INSPECTION AND FOUND DISTRIBUTOR BLOCK ASSEMBLY BURNED THROUGH AND PIECES FLOATING AROUND INSIDE MAGNETO.  LARGE AMOUNT OF DUST COATED SURFACES AND BURNING EVIDENT ON COIL AND ROTOR HOUSING.  CARBON BRUSH AND CAM ARE EXTREMELY WORN. ACCORDING TO THE ENGINE LOG THE MAGNETOS WERE R&R AT TACH TIME 1007.7 FOR 500HR INSPECTION ON 04/17/2009. DURING PRE-INSPECTION RUN-UP MAG DROP WAS NO MORE THAN 75-80RPM AT 1800RPM MIXTURE FULL RICH.
